Alert archive / Wisconsin / Winter Storm Warnings in 2018
Winter Storm Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Feb 24, 2018, 4:07 AM CST for Oneida County, Vilas County, Wisconsin. It took effect at Feb 24, 2018, 9:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2018, 4:07 AM CST (10:07 UTC)
- In effect from
- Feb 24, 2018, 9:00 PM CST
- Expired
- Feb 25, 2018, 3:56 AM CST
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 168 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073 WWUS43 KGRB 241007 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 407 AM CST Sat Feb 24 2018 ...A FAST MOVING STORM WILL BRING WINTER PRECIPITATION TONIGHT... .A winter storm is expected to move quickly from Missouri to Upper Michigan and bring another round of winter weather to the area tonight. Six inches or more of snow is possible in Vilas and Oneida counties. Two to five inches of snow mixed with sleet and freezing rain is expected roughly north of a Wisconsin Rapids to Crivitz line. The precipitation will start this evening but end by Sunday morning. Hazardous travel is expected tonight due to the winter precipitation. Air travel delays are likely. Some blowing and drifting snow could continue for awhile Sunday in far northern Wisconsin due to gusty west winds. WIZ005-010-241815- /O.UPG.KGRB.WS.A.0004.180225T0300Z-180225T1500Z/ /O.NEW.KGRB.WS.W.0003.180225T0300Z-180225T1200Z/ Vilas-Oneida- Including the cities of Eagle River, Lac Du Flambeau, and Rhinelander 407 AM CST Sat Feb 24 2018 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Snow, possibly mixed with sleet or freezing rain. Total snow accumulations of 4 to 7 inches are expected. * WHERE...Vilas and Oneida Counties. * WHEN...From 9 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means significant amounts of snow, sleet and ice will make travel very hazardous or impossible. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ018-241815- /O.UPG.KGRB.WS.A.0004.180225T0300Z-180225T1500Z/ /O.NEW.KGRB.WW.Y.0008.180225T0300Z-180225T1200Z/ Lincoln- Including the cities of Merrill and Tomahawk 407 AM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Snow, mixed with sleet or freezing rain at times. Total snow accumulations of 3 to 5 inches are expected. * WHERE...Lincoln County. * WHEN...From 9 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ011>013-019>021-030-031-035>037-241815- /O.NEW.KGRB.WW.Y.0008.180225T0300Z-180225T1200Z/ Forest-Florence-Northern Marinette County-Langlade-Menominee- Northern Oconto County-Marathon-Shawano-Wood-Portage-Waupaca- Including the cities of Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, and Clintonville 407 AM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 2 to 4 inches and ice accumulations of up to a tenth of an inch are expected. * WHERE...Portions of central, north central and northeast Wisconsin. * WHEN...From 9 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
5 follow-up statements
028 WWUS43 KGRB 242014 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 214 PM CST Sat Feb 24 2018 ...A FAST MOVING STORM WILL BRING WINTER PRECIPITATION TONIGHT... .A winter storm is expected to move quickly from Missouri to Upper Michigan and bring another round of winter weather to the area tonight. Six inches or more of snow is possible in Vilas and Oneida counties. Three to five inches of snow mixed with sleet and freezing rain are expected roughly north of a Wisconsin Rapids to Crivitz line. The precipitation will start late this afternoon to mid-evening but end by early Sunday morning. Hazardous travel is expected tonight due to the winter precipitation. Air travel delays are likely. WIZ005-010-250500- /O.CON.KGRB.WS.W.0003.180225T0300Z-180225T1200Z/ Vilas-Oneida- Including the cities of Eagle River, Lac Du Flambeau, and Rhinelander 214 PM CST Sat Feb 24 2018 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 7 inches are expected. * WHERE...Vilas and Oneida Counties. * WHEN...From 9 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ073-250500- /O.EXA.KGRB.WW.Y.0008.180225T0300Z-180225T1200Z/ Southern Marinette County- Including the cities of Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 214 PM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Mixed precipitation expected. Total wet snow accumulations of 3 to 5 inches. * WHERE...Southern Marinette County. * WHEN...From 9 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ030-031-035>037-250500- /O.EXT.KGRB.WW.Y.0008.180225T0000Z-180225T1200Z/ Marathon-Shawano-Wood-Portage-Waupaca- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, and Clintonville 214 PM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 2 to 4 inches, with localized amounts up to 5 inches, and ice accumulations of a light glaze are expected. * WHERE...Marathon, Shawano, Wood, Portage and Waupaca Counties. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ011>013-018>021-250500- /O.CON.KGRB.WW.Y.0008.180225T0300Z-180225T1200Z/ Forest-Florence-Northern Marinette County-Lincoln-Langlade- Menominee-Northern Oconto County- Including the cities of Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, and Townsend 214 PM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches and ice accumulations of a light glaze are expected. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...From 9 PM this evening to 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ mpc
753 WWUS43 KGRB 250324 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 924 PM CST Sat Feb 24 2018 ...PRECIPITATION ON THE INCREASE EARLY TONIGHT THEN TAPERING OFF LATE... .A winter storm will track northward over the state overnight and into Upper Michigan by Sunday morning. Six inches or more of snow is possible in Vilas and Oneida counties. Three to five inches of snow mixed with sleet and freezing rain are expected roughly north of a Wisconsin Rapids to Crivitz line. The precipitation will taper off and then end early Sunday morning. Hazardous travel is expected overnight due to the winter precipitation. Air travel delays are likely. WIZ005-010-251200- /O.CON.KGRB.WS.W.0003.000000T0000Z-180225T1200Z/ Vilas-Oneida- Including the cities of Eagle River, Lac Du Flambeau, and Rhinelander 924 PM CST Sat Feb 24 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WHAT...Heavy snow. Total snow accumulations of 4 to 7 inches are expected. * WHERE...Vilas and Oneida Counties. * WHEN...Until 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ011>013-018>021-073-251200- /O.CON.KGRB.WW.Y.0008.000000T0000Z-180225T1200Z/ Forest-Florence-Northern Marinette County-Lincoln-Langlade- Menominee-Northern Oconto County-Southern Marinette County- Including the cities of Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 924 PM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WHAT...Mixed precipitation. Total snow accumulations of 3 to 5 inches and ice accumulations of a light glaze are expected. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...Until 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ030-031-035>037-251200- /O.CON.KGRB.WW.Y.0008.000000T0000Z-180225T1200Z/ Marathon-Shawano-Wood-Portage-Waupaca- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, and Clintonville 924 PM CST Sat Feb 24 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WHAT...Mixed precipitation. Total snow accumulations of 1 to 3 inches and ice accumulations of up to around a tenth of an inch of glaze are expected. * WHERE...Marathon, Shawano, Wood, Portage and Waupaca Counties. * WHEN...Until 6 AM CST Sunday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
714 WWUS43 KGRB 250857 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 257 AM CST Sun Feb 25 2018 ...WINTER PRECIPITATION ENDING... .Mixed precipitation had greatly diminished or ended early this morning. Gusty west winds will cause some blowing and drifting snow across central and northcentral Wisconsin, so travel with care. WIZ018>021-030-031-035>037-073-251000- /O.CAN.KGRB.WW.Y.0008.000000T0000Z-180225T1200Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Marathon- Shawano-Wood-Portage-Waupaca-Southern Marinette County- Including the cities of Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 257 AM CST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Winter precipitation has diminished, and little additional accumulation is expected. Roads and sidewalks are slippery sop travel with caution. $$ WIZ005-010-251200- /O.CON.KGRB.WS.W.0003.000000T0000Z-180225T1200Z/ Vilas-Oneida- Including the cities of Eagle River, Lac Du Flambeau, and Rhinelander 257 AM CST Sun Feb 25 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Snow will gradually diminish with another inch or so possible. * WHERE...Vilas and Oneida Counties. * WHEN...Until 6 AM CST early this morning. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ011>013-251200- /O.CON.KGRB.WW.Y.0008.000000T0000Z-180225T1200Z/ Forest-Florence-Northern Marinette County- Including the cities of Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, and Wausaukee 257 AM CST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Snow will taper off to flurries with an inch or less of additional accumulation. Roads and sidewalks are slippery, so travel with care. * WHERE...Forest, Florence and Northern Marinette County Counties. * WHEN...Until 6 AM CST early this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
945 WWUS43 KGRB 250907 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 307 AM CST Sun Feb 25 2018 ...WINTER PRECIPITATION ENDING... .Mixed precipitation had greatly diminished or ended early this morning. Gusty west winds will cause some blowing and drifting snow across central and northcentral Wisconsin, so travel with care. WIZ011>013-251015- /O.CAN.KGRB.WW.Y.0008.000000T0000Z-180225T1200Z/ Forest-Florence-Northern Marinette County- Including the cities of Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, and Wausaukee 307 AM CST Sun Feb 25 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Winter precipitation has diminished, and no additional accumulation is expected. Roads and sidewalks are slick, so travel with caution. $$ WIZ005-010-251200- /O.CON.KGRB.WS.W.0003.000000T0000Z-180225T1200Z/ Vilas-Oneida- Including the cities of Eagle River, Lac Du Flambeau, and Rhinelander 307 AM CST Sun Feb 25 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Snow showers. Additional snow accumulation of an inch likely. * WHERE...Vilas and Oneida Counties. * WHEN...Until 6 AM CST early this morning. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
485 WWUS43 KGRB 250956 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 356 AM CST Sun Feb 25 2018 ...WINTER PRECIPITATION ENDING... .Winter precipitation was ending early this morning as the storm system exits the region. Snow showers may continue until daybreak, but with additional accumulations of an inch or less. WIZ005-010-251100- /O.CAN.KGRB.WS.W.0003.000000T0000Z-180225T1200Z/ Vilas-Oneida- Including the cities of Eagle River, Lac Du Flambeau, and Rhinelander 356 AM CST Sun Feb 25 2018 ...WINTER STORM WARNING IS CANCELLED... Snow showers will diminish by daybreak. Additional accumulations of an inch or less are possible. Roads and sidewalks are slippery, so travel with caution. Some blowing and drifting snow is also possible. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 24, 3:50 AM CST, 17 minutes earlier.
Area forecast discussion, Feb 24, 3:50 AM CST, 17 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 350 AM CST Sat Feb 24 2018 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Sunday Issued at 350 AM CST Sat Feb 24 2018 A vigorous upper system will produce some wide swings of weather tonight and Sunday as it moves quickly from the northern Plains into the Great Lakes. The negatively tilted upper trough induces rapid cyclogenesis as a surface low is forecast to deepen more than 12 mb between 00z and 12z Sunday as it moves from Missouri to Upper Michigan. If this were the east coast, it would be called a bomb. We don't have the warm Gulf Stream nearby to produce a huge snowstorm, but there is enough moisture for six inches of snow across far northcentral Wisconsin and lesser amounts of snow mixed with sleet, freezing rain or rain elsewhere. The precipitation will end quickly Sunday morning, followed by strong west winds creating gales on Lake Michigan and some blowing and drifting snow across the north. Dense fog across parts of central and northcentral Wisconsin should dissipate by 15z today. Otherwise we will have increasing middle and high clouds with temperatures several degrees above normal. Lows tonight will be just 3 to 5 degrees below todays highs due to cloud cover, wind and precipitation. Skies should clear Sunday with gusty winds and near normal temperatures. .LONG TERM...Sunday Night Through Friday Issued at 350 AM CST Sat Feb 24 2018 Flow aloft is expected to be zonal or southwest for most of this part of the forecast and temperatures should be above normal through the end of the work week. There is little chance for any precipitation through at least Tuesday as a surface high passes south of Wisconsin. Light snow is possible in central and eastern Wisconsin Tuesday night north of a stationary front that is forecast to be southeast of the area. The next chance for significant precipitation is Wednesday night ahead of the next short wave and surface low that will approach the region from the Plains. Snow chances are expected to spread across the remainder of the area early Thursday morning before warmer air changes snow to rain across most of the area during the day. A change back to all snow should occur Thursday evening as the back edge of the precipitation approaches. There is still a chance for snow in northern and eastern Wisconsin later Thursday night and Friday in cyclonic flow behind the departing system. The 00Z GFS/ECMWF/Canadian all showed significant differences in their handling of this system. Hopefully the models begin to converge on a solution fairly soon. && .AVIATION...for 06Z TAF Issuance Issued at 1035 PM CST Fri Feb 23 2018 Drier air on west winds were gradually eroding MVFR clouds over central Wisconsin. However patchy IFR vsbys and cigs were developing were clearing is occurring. The rest of the area continues to be under MVFR clouds. Clearing trend will continue to work over the area overnight, but will lead to IFR clouds and fog. Anticipate some decrease in clouds overnight into Saturday morning as a surface high pressure system quickly drifts over the area. Mid to high level clouds with the next weather system will be on the increase later Saturday and then conditions will deteriorate Saturday night as precipitation spreads back over the area. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 9 PM this evening to 6 AM CST Sunday for WIZ011>013-018>021-030-031-035>037. Winter Storm Warning from 9 PM this evening to 6 AM CST Sunday for WIZ005-010. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 4:07 AM CST | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 6 more | 23 hr |
| Feb 24, 4:33 AM CST | Gale Warning | GRB | 35 hr | |
| Feb 24, 4:33 AM CST | Small Craft Advisory | GRB | 22 hr | |
| Feb 24, 6:43 AM CST | Dense Fog Advisory | GRB | Langlade, Lincoln, Marathon, Oneida, Portage, Vilas and 1 more | 2 hr |
| Feb 24, 2:14 PM CST | Wind Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 25 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.